Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 819-822
http://dx.doi.org/10.1155/S0161171295001049

Point-valued mappings of sets

Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65401, MO, USA

Received 28 December 1994; Revised 18 January 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matt Insall, “Point-valued mappings of sets,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 819-822, 1995. https://doi.org/10.1155/S0161171295001049.